# SDR SWAA2014022125403

- Difficulty date: February 11, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 21,070 hours, 12,435 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRANSVERSE WEB CRACKED ABOVE NR 1 PYLON AFT TIP.  R & R WEB IAW SRM.
